# SDR ASOA2018113005320

- Difficulty date: November 10, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Bs 559-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7654518 JOB# 7765458 OP# 2: AFT CARGO SEAT TRACK SEGMENT F.S. 559+110 TO F.S. 570.00+96 RBL 9 IS CORRODED. C/A: REMOVED AND REPLACED CARGO TIE DOWN SEAT TRACK SEGMENT IAW CRJ200 AMM 53-01-11-000-802, 53-01-11-400-802, AND SRM 51-41-02.
